<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 26, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 109—229
Stable splittings of $BG$ for groups with periodic cohomology and universal stable elements
Pyung Ki Lim
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 109—114
Relatively open spectrum in $L(X)$
Woo Young Lee
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 115—118
Joint spatial numerical ranges of operators on Banach spaces
Youngoh Yang
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 119—126
A method using parametric approach with quasi-Newton method for constrained optimization
Yong-Joon Ryang and Won-Serk Kim
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 127—134
Brauer group over a Krull domain
Heisook Lee
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 135—137
Nonlinear variational inequalities and fixed point theorems
Sehie Park and Ilhyung Kim
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 139—149
Evaluation of some conditional abstract Wiener integrals
Dong Myung Chung and Soon Ja Kang
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 151—158
Birecurrent hypersurfaces of a Riemannian manifold with constant curvature
Yeong-Wu Choe
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 159—164
On the boundary behavior of analytic functions
Un Haing Choi
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 165—168
The computation method of the Milnor number of hypersurface singularities defined by an irreducible Weierstrass polynomial $z^n+a(x,y)+b(x,y)=0$ in $C^3$ and its application
Chunghyuk Kang
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 169—173
On stable minimal surfaces in three dimensional manifolds of nonnegative scalar curvature
Chong Hee Lee
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 175—177
Exponentiation of holomorphic functions
Do Y. Kwak and U Jin Choi
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 179—184
The extension of solutions for the Cauchy problem in the complex domain
Eun Gu Lee and Dohan Kim
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 185—190
Lipschitz continuous metric projections and selections
Sung Ho Park
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 191—201
On surjectivity of $m$-accretive operators in Banach spaces
Song Ho Han, Myeong Hwan Kim, and Jong An Park
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 203—209
Characterization of a Gaussian covariance
Hi Ja Song
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 211—220
Periodic-Dirichlet boundary value problem for nonlinear dissipative hyperbolic equations at resonance
Wan Se Kim
Bull. Korean Math. Soc. 1989 Vol. 26, No. 2, 221—229

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd